# SDR SIMA201134605

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 28,117 hours, 26,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR PROXIMITY STRIP LIGHT AT ROW 5-7 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR  PROXIMITY STRIP AT ROW 5-7.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
